Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




15 Publications

2018 | Journal Article | IST-REx-ID: 151 View | DOI
 
2018 | Journal Article | IST-REx-ID: 404
Existence of positive solutions to stochastic thin-film equations
J.L. Fischer, G. Grün, SIAM Journal on Mathematical Analysis 50 (2018).
View | DOI
 
2017 | Journal Article | IST-REx-ID: 712   OA
Weak–strong uniqueness of solutions to entropy dissipating reaction–diffusion equations
J.L. Fischer, Nonlinear Analysis: Theory, Methods and Applications 159 (2017).
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1318   OA
A higher-order large scale regularity theory for random elliptic operators
J.L. Fischer, F. Otto, Communications in Partial Differential Equations 41 (2016) 1108–1148.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1315
Analysis of a modified second-order mixed hybrid BDM1 finite element method for transport problems in divergence form
F. Brunner, J.L. Fischer, P. Knabner, SIAM Journal on Numerical Analysis 54 (2016) 2359–2378.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1317
Behaviour of free boundaries in thin-film flow: The regime of strong slippage and the regime of very weak slippage
J.L. Fischer, Annales de l’Institut Henri Poincare (C) Non Linear Analysis 33 (2016) 1301–1327.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1313 View | DOI
 
2015 | Journal Article | IST-REx-ID: 1314 View | DOI
 
2015 | Journal Article | IST-REx-ID: 1311
Finite speed of propagation and waiting times for the stochastic porous medium equation: A unifying approach
J.L. Fischer, G. Grün, SIAM Journal on Mathematical Analysis 47 (2015) 825–854.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1316
Global existence of renormalized solutions to entropy-dissipating reaction–diffusion systems
J.L. Fischer, Archive for Rational Mechanics and Analysis 218 (2015) 553–587.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 1309
Infinite speed of support propagation for the Derrida-Lebowitz-Speer-Spohn equation and quantum drift-diffusion models
J.L. Fischer, Nonlinear Differential Equations and Applications 21 (2014) 27–50.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 1312
Upper bounds on waiting times for the Thin-film equation: The case of weak slippage
J.L. Fischer, Archive for Rational Mechanics and Analysis 211 (2014) 771–818.
View | DOI
 
2013 | Journal Article | IST-REx-ID: 1307
Uniqueness of solutions of the Derrida-Lebowitz-Speer-Spohn equation and quantum drift diffusion models
J.L. Fischer, Communications in Partial Differential Equations 38 (2013) 2004–2047.
View | DOI
 
2013 | Journal Article | IST-REx-ID: 1310
Optimal lower bounds on asymptotic support propagation rates for the thin-film equation
J.L. Fischer, Journal of Differential Equations 255 (2013) 3127–3149.
View | DOI
 
2013 | Journal Article | IST-REx-ID: 1308
Advection-driven support shrinking in a chemotaxis model with degenerate mobility
J.L. Fischer, SIAM Journal on Mathematical Analysis 45 (2013) 1585–1615.
View | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed